# SDR MALA040123

- Difficulty date: January 20, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 14,707 hours, 16,251 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: 8565M1
- Part serial: 96070041
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, FLAP FAULT LIGHT ON AFTER TAKEOFF.  SHORTLY AFTER LEVELING FOR CRUISE FLIGHT, THE FLAP FAULT CWP ILLUMINATED AND WENT OUT SEVERAL TIMES.  THE RIGHT FLAP INDICATOR MOVE SLIGHTLY WHEN THE CWP ILLUMINATED, ALSO FELT A SLIGHT PITCH CHANGE.  AIR RETURN TO MSP.  DURING THE RETURN FLIGHT TO MSP ALL WORKED PROPERLY, HOWEVER WITH THE FLAPS 15 AND 20 SELECTED THE INDICATOR SHOWED 13 DEG AND 18 DEG RESPECTIVELY.  MAINTENANCE REMOVED AND REPLACED RIGHT FLAP TRANSDUCER PER AMM 27-53-05-2, OPS CHECK GOOD.  P/N ON & OFF 8565M1, S/N OFF 96070041, S/N ON 96100078.
